MathSciNet Relay Station
MathSciNet bibliographic data
MR1293873 58G15 (35S30 47G99)
Greenleaf, Allan; Seeger, Andreas Fourier integral operators with fold singularities. J. Reine Angew. Math. 455 (1994), 35–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement